Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Vaginal sensation of menthol being applied after swimming. Have odor and wetness. Taking Uricalm and Vagisil. What should I do?

I am a healthy 39 year old with a history of yeast infections; I m sure it is because of the sugars I consume. I have noticed after swimming, particularly on the beach I have a vaginal sensation that feels like menthol has been applied. I have also noticed an odor and severe wetness. I am currently taking Uricalm and Vagisil, but not getting much comfort. What should I do?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The symptoms you describe are consistent with yeast. aggravated by sweat and swimming. Yeast likes sugar, as you know, but it also likes moisture, esp where there is little air circulation, where skin is against skin ( under breasts. fold of thigh and vulva. Try getting out of wet clothes quickly. also ask doctor for anti fungal powder. There is also a pill (diflucan).
Answered: Sun, 11 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor